My son has been allergic to dairy for 7 years. When he over does it with the dairy he will break out with hives. They usually only appear around his lips, but sometimes on the the hands, feet and trunk. When this happens he takes some zytec and backs off all dairy for a few weeks. The hives usually go away after a few hours. This doesn't happen as often now that he is older.
About a week and 1/2 ago he got hives that stayed a little longer than usual. Then he developed a rash all over his chest and back a couple days later. This rash isn't like the hives. The hives are big and show up hear or there. This is small slightly raised red patches all over. He is miserable because he is so itchy. I got him benedryll and calladryll lotaion. I don't know if I spelled that right and I don't feel like getting up to go look at the bottle---chuckle.
My question is could this rash be something totaly unrelated or could it possibly be the milk allergy getting worse.
I know he still had some dairy when he shouldn't have so maybe his system is overloaded and his symptyms have now evolved from hives to a rash.
How long will a rash like this take to go away? He has had it for 4 days now. I haven't taken his to the doctor because I didn't figure thereis anything he could do. Is there?
Does anyone else have a dairy allergy and have this problem?
Currently the only treatment for milk allergies is total avoidance of milk proteins. Products in addition to milk itself to be avoided by those with milk allergy include yogurt, butter, cheese, and cream. Use some anti allergics like fexofenadine under the physician opinion. Just be patient and observe if the problem persists and if it increases.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.